Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I have yeast infection on my penis. It smells fishy odor

YEAST INFECTION IN PEINIS. DOCTOR RECOMMENDED DIFLUCAN 150 MG FOR 3 WEEKS AND DIFLUCAN CREAM YEAST INFECTION IN PEINIS. DOCTOR RECOMMENDED DIFLUCAN 150 MG FOR 3 WEEKS AND DIFLUCAN CREAM. I TOOK DIFLUCAN IN 1 PILL DOSAGE (150MG) 3 TIMES BEFORE THE PAST YEAR WITH NOT MUCH IMPROVEMENT, YEAST ALWAYS SEEMED TO COME BACK. PENIS HAS FISHY SMELL , WAVED TEXTURE AND PAINFULL WHEN I SCRATCH ITS HEAD .
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  887
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
hi;
welcome to HealthcareMagic
Since you had taken Diflucan before you should have told your doctor about it so that he could have changed medicine.Anyway please consult the doctor again & tell him also you see it could be a super added infection of bacteria along with yeast or may be not a yeast infection as it was not relieved with Diflucan.Please reconsult your doctor for further treatment.
Thanks
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor